# SDR SWAA2021072295537

- Difficulty date: June 24, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT ACB BS887 RBL18 TO LBL7 WL166. MARKED / REMOVED FLOOR SUPPORT SPLICE AT BS887 RBL18 TO LBL7 THAT WAS CORRODED IAW SOPM 20-50-01; OBTAINED NEW FLOOR SUPPORT SPLICE AND INSTALLED NEW FLOOR SUPPORT SPLICE AT BS887 TO LBL7 IAW DRWG 146A7500 & SOPM 20-50-01
